Excellent advice. In my 6th week of tapering off my daily dosage of 75 mg Venlafaxine (Effexor), I found that I felt relatively fine until my brain told me on day 4 of week 5 that it wasn’t tolerating my taking only every other day of 37.50mg.
After joining this forum a week ago on the day I felt so out of it with brain fog and dizziness, I added 37.50 back on a daily basis again, and I’m feeling more human. Yesterday, I even felt great all day! However this afternoon, I again began to feel only slightly dizzy and out of sorts about the time I was to head out to an appt, but I decided it best to reschedule it to be on the safe side when driving. DO NOT drive when you are having side effects that cloud your alertness.
I’m fortunate to be recently retired and have the luxury of staying in at home, or sleeping in while tapering off this powerful drug. I plan to take 37.50mg daily for another month before tapering off 5-10% each subsequent month. I’ll discuss the slower tapering with my primary care doctor (internist) tomorrow to “enlighten her” on what I’ve discovered in my 6 week journey.
The support on this forum is heartwarming and most appreciated. It is evident we are all gaining a healthy, enjoyable life sans Venlafaxine. It should be taken off the market ASAP. In my opinion, there are enough less gripping drugs out there to help manage anxiety and depression for those who genuinely need to take it to balance their brain chemistries. Best wishes to all who press on! We’ll get there! 🐦